<  Back to the Polytechnique Montréal portal

An exact algorithm for the maximum k-club problem in an undirected graph

J.-M. Bourjolly, G. Laporte and Gilles Pesant

Article (2002)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie informatique
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/26810/
Journal Title: European Journal of Operational Research (vol. 138, no. 1)
Publisher: Elsevier
DOI: 10.1016/s0377-2217(01)00133-3
Official URL: https://doi.org/10.1016/s0377-2217%2801%2900133-3
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Bourjolly, J.-M., Laporte, G., & Pesant, G. (2002). An exact algorithm for the maximum k-club problem in an undirected graph. European Journal of Operational Research, 138(1), 21-28. https://doi.org/10.1016/s0377-2217%2801%2900133-3

Statistics

Dimensions

Repository Staff Only

View Item View Item